# SDR AALA20150403002

- Difficulty date: April 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 87,685 hours, 13,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5033
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING FROM ROWS 32ABC - 41ABC & OVERHEAD LIGHTING INOPERATIVE.  REPLACED BATTERY PACK OR EMER LIGHTS IAW MM 33-51-07.  ALL OPERATIONS OK.
